# SDR DALA2018101906170

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N3737C
- Make and model: Boeing 737832
- Aircraft serial: 30799
- Aircraft time: 53,550 hours, 24,696 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0790339) DURING INSPECTION FOUND FUSELAGE FRAME FREE FLANGE IS DENTED STATION 767 BETWEEN STR 22 LT AND 23 LT AT AFT CARGO COMPARTMENT. DENTED FUSELAGE FRAME FLANGE AT STATION 767 BETWEEN STR 22L AND 23L AT AFTER CARGO COMPARTMENT WAS REPAIRED PER ETI-37-18-535 REV. 1 AND ERA 572459-14.
